Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed periods. Had taken meprate to postpone periods in the last month. Could that be the reason?

Hi, I had to postpone my period date in December. I used meprate ( Medroxyprogesterone Acetate 10mg) tablets for 15 days starting from 11-Dec-12 (17-Nov-12 was my last cycle). I got my period last on 26-Dec-12. I havent got my period yet this month. Could this be due to the tablets? I had some spotting around 9-Jan-13 for 5-6 days.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query,

Meprate is given to regularize the menstrual cycle.

Delay or missed periods could be due to pregnancy, hormonal imbalance, stress, excess weight gain/loss.

I recommend you to get a urine pregnancy test done to rule out pregnancy.
An ultrasonography to rule out ovarian cyst.

Hope this helps,
Dr Nilofer
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor